# SDR ALGR111218

- Difficulty date: September 25, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N414LV
- Make and model: Bell 206L-4
- Aircraft serial: 52006
- Aircraft time: 8,340 hours
- Engine: Allsn 250C30P
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 206033201285
- Condition: Cracked
- Location: Fuselage
- Part time: 8,341 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROOF PANEL CRACKED 2 PLACES ON LT AFT TRANSMISSION MOUNT.
